MAUDE Adverse Event Report: Orthofix Srl FITBONE TROCHANTERIC NAIL L277MM D9MM STERILE

Orthofix Srl FITBONE TROCHANTERIC NAIL L277MM D9MM STERILE
Model Number FITBONE
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury

Brand Name
FITBONE TROCHANTERIC NAIL L277MM D9MM STERILE
Common Device Name
FITBONE TROCHANTERIC NAIL L277MM D9MM STERILE
Manufacturer (Section D)
Orthofix Srl
via delle nazioni, 9
bussolengo, verona, italy 37012
IT  37012
Manufacturer (Section G)
Orthofix Srl
via delle nazioni, 9
bussolengo, verona, italy 37012
IT   37012
Manufacturer Contact
elvira taccarelli
via delle nazioni, 9
bussolengo, verona 37012
IT   37012
MDR Report Key50837760
Report Number9680825-2026-00054
Device Sequence Number10270096
Product Code HSB
UDI-Device Identifier18059015376159
UDI-Public18059015376159
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K250112
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFITBONE
Device Catalogue Number99-709277
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 YR
Patient SexMale